# SDR 96ZZZX5419

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121RF
- Make and model: Pilats PC12
- Aircraft serial: 114
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Lip
- Part number: 5302412082
- Condition: Broken Joints
- Location: Deice Lip Cowl
- Part time: 357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOLORATION AND EXHAUST STREAKS LED TO FURTHER INVESTIGATION OF THE DE-ICE LIP ASSEMBLY.  INVESTIGATION REVEALED BROKEN SLIP JOINTS AT THE DE-ICE LIP JOINT, LT SIDE.  SUBMITTER STATES IMMEDIATE INSPECTION RECOMMENDED ON ALL PC12'S.
